MathSciNet Relay Station
MathSciNet bibliographic data
MR2276542 20E07 (20F06 20F10)
Olʹshanskii, A. Yu.; Sapir, M. V. Groups with small Dehn functions and bipartite chord diagrams. Geom. Funct. Anal. 16 (2006), no. 6, 1324–1376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement